Arrêt de service programmé du vendredi 10 juin 16h jusqu’au lundi 13 juin 9h. Pour en savoir plus
Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

The algebra of Boolean matrices, correspondence functors, and simplicity

Abstract : We determine the dimension of every simple module for the algebra of the monoid of all relations on a finite set (i.e. Boolean matrices). This is in fact the same question as the determination of the dimension of every evaluation of a simple correspondence functor. The method uses the theory of such functors developed in [3, 4], as well as some new ingredients in the theory of finite lattices.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-u-picardie.archives-ouvertes.fr/hal-03621750
Contributeur : Louise Dessaivre Connectez-vous pour contacter le contributeur
Soumis le : lundi 28 mars 2022 - 15:04:10
Dernière modification le : mardi 29 mars 2022 - 03:58:30

Lien texte intégral

Identifiants

Collections

Citation

Serge Bouc, Jacques Thevenaz. The algebra of Boolean matrices, correspondence functors, and simplicity. Journal of Combinatorial Algebra, 2020, 4 (3), pp.215-267. ⟨10.4171/JCA/44⟩. ⟨hal-03621750⟩

Partager

Métriques

Consultations de la notice

2